A Finite-Volume Method for Nonlinear Nonlocal Equations with a Gradient Flow Structure

File Description SizeFormat 
Submitted.pdfAccepted version1.22 MBUnknownDownload
Title: A Finite-Volume Method for Nonlinear Nonlocal Equations with a Gradient Flow Structure
Author(s): Carrillo, JA
Chertock, A
Huang, Y
Item Type: Journal Article
Publication Date: 1-Jan-2015
Date of Acceptance: 1-Aug-2014
URI: http://hdl.handle.net/10044/1/23559
DOI: https://dx.doi.org/10.4208/cicp.160214.010814a
ISSN: 1991-7120
Publisher: Cambridge University Press/Global Science Press Ltd.
Start Page: 233
End Page: 258
Journal / Book Title: Communications in Computational Physics
Volume: 17
Issue: 1
Copyright Statement: © 2015 Global-Science Press. First published as José A. Carrillo, Alina Chertock and Yanghong Huang (2015). A Finite-Volume Method for Nonlinear Nonlocal Equations with a Gradient Flow Structure. Communications in Computational Physics, 17, pp 233-258. doi:10.4208/cicp.160214.010814a. Published by Global Science Press
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons